EconPapers    
Economics at your fingertips  
 

Subgame-perfect equilibria of finite- and infinite-horizon games

Drew Fudenberg and David Levine

Journal of Economic Theory, 1983, vol. 31, issue 2, 251-268

Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (101)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(83)90076-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Subgame-Perfect Equilibria of Finite- and Infinite-Horizon Games (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:31:y:1983:i:2:p:251-268

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:31:y:1983:i:2:p:251-268